# SDR FDEA2020021490328

- Difficulty date: November 19, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING, UPPER REAR SPAR, STATION XORS 793 HAS SURFACE CORROSION. PERFORMED STRAP/ANGLE REPAIR PER EA T 1-5710-T0352042 P1
